# SDR AALA20150203014

- Difficulty date: February 2, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 47,122 hours, 19,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT IDENTIFIER AT THE FWD FLIGHT ATTENDANT SEAT IS INOPERATIVE.  R & R IDENTIFIER IAW AMM 35-51-02.  SYS CHECKED NORMAL.
